# SDR F3LA2010010500285

- Difficulty date: January 3, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N940FR
- Make and model: Airbus A319-111
- Aircraft serial: 2465
- Aircraft time: 17,064 hours, 8,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Blanking Plate
- Part number: D5348015900500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED R2 DOOR AFT GIRT BAR BLANKING PLATE CORRODED.  MX INSTALLED NEW R2 DOOR AFT GIRT BAR BLANKING PLATE IAW AMM 52-13-31-400-007.
